# SDR AUS20040221

- Difficulty date: March 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 6111 · Propeller Blade Section
- Part: Latch
- Part number: 891286
- Condition: Failed
- Location: Propeller Blade
- Component: Blade, Mcauly
- Component part number: 3FF32C501
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER EXPERIENCED UNCOMMANDED FEATHER FOLLOWING GROUND RUN. SUSPECT CAUSED BY FAILURE OF THE LOW PITCH STOP LATCH PINS.
